Essential properties of pro-objects in Grothendieck categories
Cahiers de topologie et géométrie différentielle, Volume 20 (1979) no. 1, pp. 3-57.
@article{CTGDC_1979__20_1_3_0,
     author = {Porter, Timothy},
     title = {Essential properties of pro-objects in {Grothendieck} categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {3--57},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {1},
     year = {1979},
     zbl = {0414.18006},
     mrnumber = {544528},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_1_3_0/}
}
TY  - JOUR
AU  - Porter, Timothy
TI  - Essential properties of pro-objects in Grothendieck categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1979
DA  - 1979///
SP  - 3
EP  - 57
VL  - 20
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1979__20_1_3_0/
UR  - https://zbmath.org/?q=an%3A0414.18006
UR  - https://www.ams.org/mathscinet-getitem?mr=544528
LA  - en
ID  - CTGDC_1979__20_1_3_0
ER  - 
%0 Journal Article
%A Porter, Timothy
%T Essential properties of pro-objects in Grothendieck categories
%J Cahiers de topologie et géométrie différentielle
%D 1979
%P 3-57
%V 20
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1979__20_1_3_0
Porter, Timothy. Essential properties of pro-objects in Grothendieck categories. Cahiers de topologie et géométrie différentielle, Volume 20 (1979) no. 1, pp. 3-57. http://www.numdam.org/item/CTGDC_1979__20_1_3_0/

1 M. Artin and B. Mazur, Etale Homotopy, Lecture Notes in Math. 100, Springer (1969). | MR | Zbl

2 A. Deleanu and P. Hilton, Borsuk shape and Grothendieck categories of pro-objects, Math. Proc. Camb. Phil. Soc. 79-3 (1976), 473 - 482. | MR | Zbl

3 P. Deligne, Cohomologie à support propre et construction du foncteur f!, Appendix to Hartshorne: Residues and duality, Lecture Notes in Math. 20, Springer (1966). | MR | Zbl

4 M. Demazure and P. Gabriel, Groupes algébriques, Tome 1, Masson-North Holland, 1970. | Zbl

5 S.E. Dickson, A torsion theory for abelian categories, Trans. A.M.S. 121 (1966), 233- 235. | MR | Zbl

6 J. Duskin, Pro-objects ( after Verdier), Sém. Heidelberg- Strasbourg 1966 -67, Exposé 6, I.R.M.A. Strasbourg.

7 D. Edwards and H. Hastings, Čech and Steenrod homotopy theories, Lecture Notes in Math. 542, Springer (1976). | MR | Zbl

8 P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448 (Thèse, Paris, 1961). | Numdam | MR | Zbl

9 P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Erg. der Math. 35, Springer, 1967. | MR | Zbl

10 P. Gabriel and R. Rentschler, Sur la dimension des anneaux et ensembles ordonnés, C.R.A.S. Paris, Série A, 265 (1967), 712-715. | MR | Zbl

11 R. Gordon and J.C. Robson, Krull dimension, Mem. A. M. S. 133. | Zbl

12 R. Gordon and J.C. Robson, The Gabriel dimension of a module, J. Algebra 29 (1974), 459- 473. | MR | Zbl

13 A. Grothendieck, Techniques de descente et théorèmes d'existence en Géométrie algébrique, Sém. Bourbaki 195 (1960). | Numdam

14 L. Gruson and C.U. Jensen, Modules algébriquement compacts et foncteurs lim(i), C. R. A. S. Paris 276 (1973), 1651-1653. | MR | Zbl

15 L. Gruson and C.U. Jensen, Sur l'annulation de lim(i), Mat. Inst., Copenhagen University (1973).

16 M. Hacque, Eléments de la théorie de la localisation, Notes d'Enseignement (D.E.A.), Dépt. Math., Univ. Lyon, 1 (1970).

17 M. Hacque, Caractérisations générales des localisations, Publi. Dept. Math. Lyon 7-4 (1970), 45-103. | MR | Zbl

18 A.G. Heinicke, Triples and localisations, Canad. Math. Bull. 14-3 (1971), 333- 339. | MR | Zbl

19 P. Hilton and U. Stammbach, A course in homological Algebra, Graduate Texts in Math. 4, Springer, 1970. | MR | Zbl

20 C.U. Jensen, On the vanishing of lim(i), J. Algebra 15-2 (1970), 151-166. | MR | Zbl

21 C.U. Jensen, Les foncteurs dérivés de lim et leurs applications en Théorie des modules, Lecture Notes in Math. 254, Springer (1972). | MR | Zbl

22 J.L. Ambek, Torsion theories, additive semantics and rings of quotients, Lecture Note s in Math. 177, Springer (1971). | MR | Zbl

23 O.A. Laudal, Sur la limite projective et la théorie de la dimension, Topo. et Géo. Diff. V (1961). | Numdam | Zbl

24 S. Maclane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer, 1970. | MR | Zbl

25 U. Oberst, Duality theory for Grothendieck categories and linearly compact rings, J. Algebra 15 (1970), 473-542. | MR | Zbl

26 N. Popescu, Abelian categories with applications to rings and modules, London Math. Soc. Monographs 3, Academic Press, 1973. | MR | Zbl

27 T. Porter, Abstract homotopy theory in procategories, Cahiers Topo. et Géo. Diff. XVII- 2 (1976), 113-125. | Numdam | MR | Zbl

28 T. Porter, Coherent prohomotopy theory, Idem XIX- 1 (1978), 3-46. | Numdam | MR | Zbl

29 T. Porter, Coherent prohomotopical algebra, Idem XVIII- 2 (1977), 139-180. | Numdam | MR | Zbl

30 T. Porter, Stability of algebraic inverse systems, I: Stability, Weak stability and the weakly stable socle, Fund. Math. 100 (1978), 17. | MR | Zbl

31 T. Porter, Stability of algebraic inverse systems, II: Purity and localisation, J. Pure and Appl. Algebra 7 (1976), 133- 143. | MR | Zbl

32 T. Porter, Stability results for algebraic inverse systems, Proc. Royal Irish Acad, Section A, 76-9 (1976), 79-83. | MR | Zbl

33 T. Porter, Torsion theoretic results in procategories I, II, III, Proc. Royal Irish Acad. 76 A (1976), 145- 172. | MR | Zbl

34 T. Porter, Quelques résultats sur les anneaux semi-noethériens, Bull. Acad. Polon. Sci. 25 (1976), 829-834. | MR | Zbl

35 D. Quillen, Homotopical Algebra, Lecture Notes in Math. 43 (1967). | MR | Zbl

36 J.E. Roos, Bidualité et structure des foncteurs dérivés de lim dans la catégorie des modules sur un anneau régulier, C.R.A.S. Paris 254 (1962). | MR | Zbl

37 H.B. Stauffer, A relationship between left exact and representable functors, Can. J. Math. 23 - 2 (1971), 374- 380. | MR | Zbl

38 H.B. Stauffer, Completions of abelian categories, Trans. A. M. S. 170. | Zbl

39 B. Stenström, Rings and modules of quotients, Lecture Notes in Math. 237. | Zbl

40 J.-L. Verdier, Equivalence essentielle des systèmes projectifs, C. R.A.S. Paris 261 (1965), 4950 - 4953. | MR | Zbl